Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Swelling in eye, painful eye, nausea, mucus in nose. On cortisone. Temporal arthritis test negative. Help?

58 year old, caucasian male. For many years eye swells out about 5mm, sharp pain through eye, above eye too, veins on same side temple become hard and painful.Occasionally right side, mainly left side.Pain in back of neck same time. Nausea. Happens 4x a week, anytime. Blowing nose brings clear mucus, sometimes bloody.
Vision remains clear. Temporal arteritis test negative. Normotensive, otherwise well, no meds chronically. Take paracetomol and codeine combination to relax neck muscles and 5mg cortisone to try get rid of eye pain.
Drs Rx nasal sprays and non-steroidal anti-inflammatories. Can you help?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have could be related to tension headache or angioedema. Chronic sinusitis also needs to be ruled out. Do get yourself examined by an ENT specialist.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor